Welcome, Guest. Please login or register.
March 31, 2020, 10:10:52 am

Login with username, password and session length


Members
  • Total Members: 35238
  • Latest: Onejnsd
Stats
  • Total Posts: 753239
  • Total Topics: 63507
  • Online Today: 299
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 226
Total: 226

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Magnesium Stearate and ARVs  (Read 659 times)

0 Members and 1 Guest are viewing this topic.

Offline ZachR

  • Member
  • Posts: 72
  • Let's look at the stars again
Magnesium Stearate and ARVs
« on: November 11, 2019, 06:48:06 am »
I just noticed that there is magnesium stearate in my B-complex as a pfeservative. I usually take my B-complex for imlroved energy before my exercise along with Biktarvy, and when mentioned to my doc he said it was fine, but I don't know if he considered the possibility of magnesium stearate being there, although, it is the commonest preservative. Now I have decided to take them 6 hours apart, but do you think it might have affected my meds?
25.10.19 VL 43
26.05.19  CD4+ 685 %26 VL 55
27.03.19  CD4+ 850 %31 VL 24
***Switched to Biktarvy due to side effects.
25.02.19  CD4+ 740 %30 VL 78
15.01.19  CD4+ 1600(might be wrong) %0.7 VL 54
05.11.18  CD4+ 720 VL 1,100
17.09.18  CD4+ 962 %25 VL 14,000,000 - Started first regimen on Triumeq
15.07.18 - diagnosed, CD4+ 490 %20
20.04.18 - infected

https://ibb.co/X74GV0X

Offline daveR

  • Member
  • Posts: 152
Re: Magnesium Stearate and ARVs
« Reply #1 on: November 11, 2019, 07:33:31 am »
I couldn't find anywhere on the drug interaction websites where the should be any problems. Only your next blood test will tell but from what I read, do not expect any issues.

There are several good websites which will tell you if interactions, I usually check two or three to make sure they have the same results.

Dave

Offline wardp

  • Member
  • Posts: 154
Re: Magnesium Stearate and ARVs
« Reply #2 on: November 12, 2019, 10:49:36 am »
Biktarvy contains magnesium sterate as a filler.
Diagnosed 20,July 2017. Cd4 289, 21% vld .3,462 Started atripla 4 Aug 2017 5oct 2017 cd4 384 21%, vl ud less than 20. Switch to complera 4 Nov 2017 switched to stribild 15 the Nov. Switched to truvada efavirence 200mgx2 14 Dec 2017, 2 Feb 2018, us cd4  466, 25%  CD 8 ,595, 32%..1 may 2018
switched  to instgra truvada.7th june switched to truvada  nevirapine stavudine. .21 june switched to truvada nevirapine. X 2 a day...9 aug 2018 ud. 2n Nov 2018 CD 4. 455..22.70% 13th Nov switched  to lamivir and nevirapine  due to kidney issues...jan 10,2019 UD..may 13 2019 ud  cd4 482 28% 14th nov 2019 ud. Cd4 414 .27% cd8 444 29%

Offline ZachR

  • Member
  • Posts: 72
  • Let's look at the stars again
Re: Magnesium Stearate and ARVs
« Reply #3 on: November 14, 2019, 01:20:07 pm »
Just checked right... That's a definite relief. :)
Thank you!
25.10.19 VL 43
26.05.19  CD4+ 685 %26 VL 55
27.03.19  CD4+ 850 %31 VL 24
***Switched to Biktarvy due to side effects.
25.02.19  CD4+ 740 %30 VL 78
15.01.19  CD4+ 1600(might be wrong) %0.7 VL 54
05.11.18  CD4+ 720 VL 1,100
17.09.18  CD4+ 962 %25 VL 14,000,000 - Started first regimen on Triumeq
15.07.18 - diagnosed, CD4+ 490 %20
20.04.18 - infected

https://ibb.co/X74GV0X

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.